Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Certain Topology for Rings of Operators

J. v. Neumann
Annals of Mathematics
Second Series, Vol. 37, No. 1 (Jan., 1936), pp. 111-115
Published by: Annals of Mathematics
DOI: 10.2307/1968692
Stable URL: http://www.jstor.org/stable/1968692
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On a Certain Topology for Rings of Operators
Preview not available

Page Thumbnails

  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115